# SDR CA010110013

- Difficulty date: October 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 31,915 hours, 40,782 cycles
- Engine: Pwa PT6A20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Condition: Failed
- Location: Oil System
- Component: Engine Oil, Pwa
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT FOR LANDING AT YELLOWKNIFE AIRPORT, THE PILOT WAS NOT ABLE TO REDUCE POWER FROM CRUISE SETTING AND SHUT THE ENGINE DOWN. AFTER LANDING THE ENGINE WAS RESTARTED, AND RAN NORMALLY UNTIL POWER WAS BROUGHT UP. POWER ONCE AGAIN COULD NOT BE REDUCED. ON INVESTIGATION AN OIL HOSE WAS FOUND TO BE INTERFERING WITH THE ENGINE CONTROLS. THE CLAMP THAT WAS DESIGNED TO KEEP THIS FROM OCCURRING WAS CONTAMINATED WITH OIL TO THE POINT WHERE IT WAS NO LONGER CAPABLE OF HOLDING THE OIL HOSE IN ITS PLACE. THE CLAMP AND HOSE SLID ALONG THE TRUSS UNTIL THE HOSE INTERFERED WITH THE FCU CONTROL ROD.2001-01-11TC: POSSIBLE FEEDBACK
